# SDR SWIA201437382

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 13,877 hours, 8,104 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT SIDE EXIT ROW EMERGENCY FLOOR LIGHT DOES NOT ILLUMINATE.  REPLACED NR 3 EMERGENCY LIGHT CHARGER AND BATTERY IAW AMM.
